×

zbMATH — the first resource for mathematics

Endemic disease in environments with spatially heterogeneous host populations. (English) Zbl 0528.92018

MSC:
92D25 Population dynamics (general)
PDF BibTeX Cite
Full Text: DOI
References:
[1] Bailey, N.T.J., The mathematical theory of infections diseases and its applications, (1975), Hafner New York
[2] Bartlett, M.S., Measles periodicity and community size, J. roy. statist. soc. ser. A, 120, 48-70, (1957)
[3] Bartlett, M.S., The critical community size of measles in the united states, J. roy. statist. soc. ser. A, 123, 37-44, (1960)
[4] Black, F.L., Measles endemicity in insular populations: critical community size and its evolutionary implications, J. theoret. biol., 11, 207-211, (1966)
[5] Capasso, V.; Serio, G., A generalization of the kermack-mckendrick deterministic epidemic model, Math. biosci., 42, 43-61, (1978) · Zbl 0398.92026
[6] Goffman, W.; Newill, V.A., Generalization of epidemic theory and application to the transmission of ideas, Nature, 204, 225-228, (1964)
[7] Hethcote, H.W., Asymptotic behavior and stability in epidemic models, (), 83-92
[8] H.W. Hethcote, An immunization model for a heterogeneous population, Theoret. Population Biol. 14:338-349. · Zbl 0392.92009
[9] Lajmanovich, A.; Yorke, J.A., A deterministic model for gonorrhea in a nonhomogeneous population, Math. biosci., 28, 221-236, (1976) · Zbl 0344.92016
[10] Lewis, T., Threshold results in the study of schistosomiasis, Math. biosci., 30, 205-211, (1976) · Zbl 0332.92006
[11] Noble, J.V., Geographic and temporal development of plagues, Nature, 250, 726-728, (1974)
[12] Nold, A., Heterogeneity in disease transmission modeling, Math. biosci., 52, 227-240, (1980) · Zbl 0454.92020
[13] Plemmons, R.V., M-matrix characterizations. I. nonsingular M-matrices, Linear algebra appl., 18, 175-188, (1971) · Zbl 0359.15005
[14] Rushton, S.; Mautner, A.J., The deterministic model of a simple epidemic for more than one community, Biometrika, 42, 126-132, (1955) · Zbl 0064.39102
[15] Travis, C.C.; Post, W.M., Dynamics and comparative statics of mutualistic communities, J. theoret. biol., 78, 553-571, (1979)
[16] Watson, R.K., On an epidemic in a stratified population, J. appl. probab., 9, 659-666, (1972) · Zbl 0245.92019
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.